# SDR GTIA2024082938342

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,030 hours, 2,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT REPORTED BY ALL 6 CREW MEMBERS DECENDING THROUGH 8000 FEET W APU OFF & BOTH ENGINES AT IDLE SMELLED LIKE DIRTY SOCKS.-PERFORMED TSM 05-50-00-810-813A. IDENTIFIED APU AS SOURCE OF FUME EVENT.
